# SDR CA150618003

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 820465
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) RETURNED TO THE FIELD. WHEN WEIGHT OFF WHEELS THE ADG DROPPED.
